Want to come off my Anti-Depressant but scared about the side effects? Watch
i want to taper off this drug so bad but i really can't deal with the side effects. i am so scared of the nausea and panic attacks and i feel like i will have to drop out of uni due to the withdrawal effects..
the drug is making me so miserable but i feel like im stuck on it
If you are discontinuing the medication your prescribing physician will plan a course of tapering the medication off over a period of time to ensure this does not happen. They will also want to monitor your health during this time and likely will want to see you once a month or perhaps more frequently to ensure things are going smoothly.
Do not under any circumstances attempt to discontinue any psychiatric medication while not under the supervision of a medical professional! If you need help discussing the matter, you should make an appointment with your GP (or your prescribing physician if not your GP) in the first instance. If you need to speak to someone urgently, phone 111 for further advice. You can also speak with the Samaritans if you require support through the process and want to talk about things, on 116 123 (free of charge, 24 hours a day year round).